Dynamical analysis of solitons solutions of a nonlinear model with anti-cubic nonlinearity and Sardar-subequaion method
by Muhammad Imran Asjad; Naeem Ullah; Ali Akgül
International Journal of Applied Nonlinear Science (IJANS), Vol. 4, No. 2, 2024

Abstract: In this study, our aim is to construct optical solitons for magneto-optic waveguides with anti-cubic nonlinearity. We would like to obtain the solutions in the form of hyperbolic and trigonometric functions solutions. We applied the Sardar-subequation method. The obtained results show that this technique is very active and efficient. The obtained solutions interpreted the wide-ranging diversity of solitons solutions. All obtained solutions are novel and unique from the stated results in literature. The acquired results are demonstrated by 3D and 2D plots to understand the real phenomena for such type of nonlinear models.

Online publication date: Mon, 04-Mar-2024

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Applied Nonlinear Science (IJANS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com